MathSciNet Relay Station
MathSciNet bibliographic data
MR2084068 (2005g:13028) 13D45
Marley, Thomas; Vassilev, Janet C. Local cohomology modules with infinite dimensional socles. Proc. Amer. Math. Soc. 132 (2004), no. 12, 3485–3490.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement